# SDR AWXA200600779

- Difficulty date: April 28, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 20,193 hours, 7,569 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON MAIN CABIN LT SHEAR PLATE AT Y1292 AND FS 70 - 6.0".  NO REMOVAL LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED NEW CABIN LT SHEAR PLATE AT Y1292 AND FS 70 - 6.0" IAW AIRBUS 319 SRM 51-72-11.
